# SDR CALA2025081107554

- Difficulty date: July 25, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: SR544195A06201
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON SPIGOT BEARING LOWER FITTING HAS CORROSION.  R & R THE NR 1 PYLON SPIGOT BEARING LOWER FITTING IAW SRM 54-51-12-300-002.
